Alert archive / Kentucky / Flash Flood Warnings in 2007
Flash Flood Warning 1, NWS Louisville, KY
NWS Louisville, KY issued this flash flood warning at Dec 9, 2007, 4:44 PM EST for Madison County, Kentucky. It was in force for 2 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Dec 9, 2007, 4:44 PM EST (21:44 UTC)
- Expired
- Dec 9, 2007, 6:45 PM EST
- In force
- 2 hr
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Flood severity
- None
County Madison County, KY
The radar
The Jackson,KY radar (KJKL), 90 km from the middle of the area, began a volume at 21:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 9, 5:02 PM EST | FLASH FLOOD | Richmond, KY | NUMEROUSS ROADS UNDER WATER 1-4 FEET. SOME BUILDINGS FLOODED. MULTIPLE ROADS IMPASSABLE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 18 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.7 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 369 m above ground
- 0-6 km bulk shear
- 65 kt
- 0-1 km storm-relative helicity
- 187 m²/s²
- 0-3 km storm-relative helicity
- 164 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS53 KLMK 092146 FFWLMK KYC151-092345- /O.NEW.KLMK.FF.W.0001.071209T2144Z-071209T2345Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE LOUISVILLE KY 444 PM EST SUN DEC 9 2007 THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A * FLASH FLOOD WARNING FOR... CENTRAL MADISON COUNTY IN EAST CENTRAL KENTUCKY... * UNTIL 645 PM EST * AT 442 PM EST...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLASH FLOODING FROM MODERATE TO HEAVY RAIN SHOWERS ACROSS THE CITY OF RICHMOND AND MUCH OF CENTRAL MADISON COUNTY. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO RICHMOND MODERATE TO HEAVY RAINFALL HAS RESULTED IN THE FLOODING OF CREEKS AND STREAMS ACROSS CENTRAL MADISON COUNTY WITH LAW ENFORCEMENT REPORTING SIGNIFICANT FLOODING THROUGHOUT THE CITY OF RICHMOND. ADDITIONAL RAINFALL OVER THE NEXT HOUR OR TWO COULD BRING AN ADDITIONAL ONE HALF TO THREE QUARTERS OF AN INCH OF RAINFALL TO RICHMOND AND CENTRAL MADISON COUNTY. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. MOVE TO HIGHER GROUND. LAT...LON 3783 8441 3783 8418 3765 8418 3765 8441 TIME...MOT...LOC 2144Z 180DEG 0KT 3774 8429 $$
2 follow-up statements
000 WGUS73 KLMK 092207 FFSLMK FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 503 PM EST SUN DEC 9 2007 KYC151-092345- /O.CON.KLMK.FF.W.0001.000000T0000Z-071209T2345Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MADISON KY- 503 PM EST SUN DEC 9 2007 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 645 PM EST FOR CENTRAL MADISON COUNTY... AT 459 PM EST...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLASH FLOODING ACROSS RICHMOND IN CENTRAL MADISON COUNTY. NUMEROUS ROADS HAVE TAKEN ON ONE TO FOUR FEET OF WATER AND MANY ROADWAYS IN RICHMOND HAVE BECOME IMPASSIBLE. ROADS IN RICHMOND THAT HAVE TAKEN ON WATER INCLUDE BUT ARE NOT LIMITED TO...EAST MAIN STREET...URBAN STREET...WATER STREET...NORTH THIRD STREET...AND MADISON AVENUE. ADDITIONAL RAINFALL AMOUNTS OF AROUND ONE HALF INCH ARE POSSIBLE IN THE NEXT HOUR OR SO BEFORE RAINFALL MOVES OUT OF THE AREA. THIS MAY RESULT IN ADDITION FLOODING ACROSS RICHMOND AND OTHER LOCATIONS ACROSS CENTRAL MADISON COUNTY. MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN. LAT...LON 3783 8441 3783 8418 3765 8418 3765 8441 TIME...MOT...LOC 2203Z 180DEG 0KT 3774 8429 $$ MACZKO
000 WGUS73 KLMK 092343 FFSLMK FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 640 PM EST SUN DEC 9 2007 KYC151-092350- /O.EXP.KLMK.FF.W.0001.000000T0000Z-071209T2345Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MADISON KY- 640 PM EST SUN DEC 9 2007 ...THE FLASH FLOOD WARNING WILL EXPIRE AT 645 PM EST/545 PM CST/ FOR CENTRAL MADISON COUNTY... FLASH FLOODING IS NO LONGER OCCURRING ACROSS CENTRAL MADISON COUNTY AND THE FLASH FLOOD WARNING WILL BE ALLOWED TO EXPIRE AT 645 PM EST. HOWEVER...AREAL FLOODING IS STILL BEING REPORTED ACROSS MUCH OF CENTRAL MADISON COUNTY AND ESPECIALLY ACROSS THE CITY OF RICHMOND. AS A RESULT...A FLOOD WARNING HAS BEEN ISSUED FOR MADISON COUNTY THROUGH 1230 AM EST MONDAY. THE FLOOD WARNING REPLACES THIS FLASH FLOOD WARNING FOR CENTRAL MADISON COUNTY. LAT...LON 3783 8441 3783 8418 3765 8418 3765 8441 TIME...MOT...LOC 2340Z 180DEG 0KT 3774 8429 $$
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this flash flood warning went out at Dec 9, 3:15 PM EST, 1 hour 29 minutes earlier.
Area forecast discussion, Dec 9, 3:15 PM EST, 1 hour 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 315 PM EST SUN DEC 9 2007 .SHORT TERM (TONIGHT AND MONDAY)... QUASI-STATIONARY FRONT AND LOW PRESSURE WAVE ALONG IT CAUSING ALL SORTS OF PROBLEMS TODAY. THE FRONT IS CURRENTLY LOCATED FROM ROUGHLY OHIO COUNTY...TO FT. KNOX...TO JUST A HAIR NORTH OF FRANKFORT. THE LOW PRESSURE WAVE IS MOVING ACROSS OUR CWA CURRENTLY...CAUSING AMPLE SHOWERS WITH EMBEDDED THUNDERSTORMS MAINLY ALONG AND EAST OF I-65. RAINFALL AMOUNTS OF A HALF INCH OR MORE HAVE BEEN THE RULE...WITH A FEW MORE SITES EXPERIENCING OVER AN INCH OF RAIN TODAY. FEWER MORE SCATTERED SHOWERS ARE STILL FILTERING IN FROM THE WEST...WHICH ARE BEHIND THE FRONTAL BOUNDARY. IN ADDITION...THERE IS QUITE THE TEMP GRADIENT N AND S OF THE FRONT...LOW 40S N TO NEAR-RECORD HIGHS ACROSS SRN KY (70 AT BWG...RECORD HIGH 71). NAM12/GFS SHOW THAT THE FRONT WILL SAG SOUTHWARD TONIGHT AS THE LOW PRESSURE MOVES OFF TO THE NORTHEAST...MAKING THE FRONT LOCATED ROUGHLY FROM BWG TO LEX BY 06Z...AND ACROSS OUR FAR SERN CWA BY 12Z TOMORROW. ANOTHER WEAK WAVE OVER NE ARKANSAS CURRENTLY WILL MOVE ALONG THE FRONT NEWD...WHICH SHOULD BRING ANOTHER MAIN ROUND OF SHOWERS WITH EMBEDDED STORMS TONIGHT. A STRONG 925MB JET WILL HELP GENERATE THIS PRECIP AS IT OVERRUNS THE FRONT. SCATTERED SHRA AND DRIZZLE WILL BE POSSIBLE OTHERWISE. NAM BUFKIT PROGGED SOUNDINGS NORTH OF THE BOUNDARY TONIGHT INDICATE A VERY STRONG INVERSION AGAIN. CONFIDENT THAT DENSE FOG WILL OCCUR AGAIN TONIGHT...BUT ANY RAIN THAT OCCURS WOULD IMPROVE VSBYS QUICKLY...AND GIVEN THE UNCERTAINTY OF THE TIMING OF ANY PRECIP AND LOCATION OF THE FRONT...IT SEEMS TOO DIFFICULT TO PINPOINT THE BEST AREA FOR DENSE FOG. THINK IT WILL BE SOUTH OF THE OHIO RIVER...AND NORTH OF A LINE FROM BWG TO STANDFORD...OR ALONG AND ABOUT 50 MILES NORTH OF THE FRONT...MAINLY BETWEEN 03Z AND 12Z. HAVE AREAS OF DENSE FOG FOR OUR NORTH HALF...AND PATCHY DENSE FOG FOR THE SOUTH OVERNIGHT IN THE GRIDS. MAY GO WITH AN SPS FOR NOW TO GIVE A HEADS UP INSTEAD OF THE NPW. CONCERNING TEMPS...WILL BE A TIGHT GRADIENT ACROSS THE CWA TONIGHT. HAVE UPPER 30S N TO MID 50S SE. FOR MONDAY...FRONT WILL BE SOUTH OF THE CWA...WITH HIGH PRESSURE SLIDING EASTWARD ACROSS IL/IN. RIPPLES IN THE FLOW WILL CONTINUE CHANCES OF PRECIP TOMORROW...BUT KEPT ONLY LIKELY POPS TAPERING TO CHC BY 00Z TUES. NAM AND SREF HAVE AMPLE OVERRUNNING PRECIP...WHEREAS THE GFS GENERALLY HAS SCATTERED LIGHT PRECIP. TRENDED WITH THE NAM12 SINCE IT NAILED THIS AFTERNOONS PRECIP...THUS THE HIGHER POPS. FOR TEMPS...SHOULD BE A TIGHT GRADIENT AGAIN...WITH ONLY OUR FAR S/SE WITH MILD TEMPS...AND MUCH OF THE AREA IN THE 40S. .LONG TERM (MONDAY NIGHT THROUGH SUNDAY)... FIRST HALF OF THE LONG TERM PERIOD WILL FEATURE THE CLOSED UPPER LEVEL LOW OVER THE SW U.S. COAST. THIS FEATURE WILL HELP KEEP A SFC STATIONARY BOUNDARY ANCHORED FROM THE SOUTHERN PLAINS TO THE GRT LKS REGION THROUGH THURSDAY. THE UPPER LOW WILL THEN EJECT NEWRD THURS WITH AN ASSOCIATED SFC WAVE...CLEARING THE MIDWEST OF PRECIP AND ALLOWING A CANADIAN HIGH PRESSURE TO SETTLE IN FOR THE WEEKEND. TUESDAY THROUGH THURSDAY... EARLY TUESDAY THE SFC BOUNDARY WILL LIFT N OVER THE AREA AS A WEAK HIGH PRESSURE OVER THE GRT LKS MOVES E. THE SFC FRONT WILL SPREAD SCATTERED SHOWERS OVER THE AREA. NOT MUCH MID LEVEL ENERGY ASSOCIATED WITH THE FRONT AT THIS TIME AND WARM MID LEVELS WILL LIMIT LAPSE RATES...SO WILL ELIMINATE THUNDER FROM THE FORECAST AND HOLD ONTO RAIN SHOWERS. AS THE FRONT WILL LINGER JUST TO THE N OF FA IN THE AFTERNOON WILL KEEP LIKELY POPS OVER NRN FA...BUT WILL TAYLOR BACK POPS IN THE SRN FA. WINDS WILL TURN SRLY EARLY IN THE DAY ALLOWING STRONG WAA ADVECTION TO TAKE HOLD WARMING TEMPS UP WELL ABOVE NORMAL. DEPENDING ON HOW FAR NORTH THE FRONT STALLS OUT...WILL DETERMINE HOW MUCH WE WARM UP. RIGHT NOW...WENT FOR LOW 60S IN THE N FA TO LOW 70S IN THE S. WEDNESDAY THE FRONT WILL SHIFT BACK SWRD AHEAD OF AN APPROACHING SFC LOW THAT WILL TRACK UP THE FRONTAL BOUNDARY. HAVE LIKELY POPS WITH SLIGHT CHANCE THUNDER IN FOR WEDNESDAY AS THE FRONT WILL PROVIDE ENOUGH FORCING FOR SHOWERS. THUNDER IS STILL IN QUESTION DUE TO THE LACK OF INSTABILITY FOR WED...BUT WILL KEEP IN THE FORECAST FOR CONSISTENCY AT THIS POINT. COULD BE QUITE A TEMP GRADIENT OVER THE FA FOR WED DEPENDING ON FRONTAL LOCATION. HAVE A 10 DEGREE GRADIENT IN THE GRIDS RIGHT NOW...BUT THIS WILL NEED TO BE TWEAKED AS THE EVENT NEARS. A GOOD LLJ THURS MORNING WILL MAKE FOR GOOD TSRA CHANCES AS THE SHRT/WV AND ASSOCIATED MID LEVEL TROUGH MOVES NE UP THE FRONTAL BOUNDARY. EXPECT THIS SHRT/WV ENERGY TO BE N OF THE FA BY THURS AFTERNOON SO HAVE DECREASED POPS THURS AFTERNOON FROM W TO E. COOL AIR WILL START TO SPILL INTO THE AREA THURS BEHIND THIS FINAL WAVE PUTTING HIGHS IN THE UPPER 40S AND LOW 50S FOR THURS. FRIDAY THROUGH SATURDAY... CANADIAN HIGH PRESSURE WILL SPILL IN FROM THE NW FOR THE REMAINDER OF THE EXTENDED DRYING THE FA OUT...DECREASING CLOUD COVER...AND BRINGING COLDER TEMPS. A LONG WAVE TROUGH WILL DEVELOP OVER THE CONUS ALLOWING TEMPS TO COOL QUITE A BIT. HAVE TRENDED TEMPS DOWN IN THE EXTENDED WITH HIGHS IN THE 30S AND LOWS IN THE 20S BY THE WEEKEND. && .AVIATION (18Z TAFS)... ...SIGNIFICANT CIG/VSBY/WEATHER IMPACT TO AVIATION... LIFR TO SOMETIMES VLIFR CONDITIONS EXPECTED THROUGHOUT THIS 24-TAF PERIOD. WARM FRONT EXTENDING FROM NORTH OF BWG...TO JUST NORTH OF LEX IS STILL PUSHING SLOWLY TOWARD THE OHIO RIVER. CIGS AND VSBYS ALONG AND NORTH OF THIS BOUNDARY (SDF) WILL BE LIFR-VLIFR AT TIMES WITH NERLY WINDS...WITH POINTS SOUTH (BWG AND LEX) IN THE MVFR VSBY CATEGORY AND CIGS IN THE IFR/MVFR WITH WINDS OUT OF THE SOUTH. RAIN SHOWERS WITH EMBEDDED THUNDERSTORMS ARE AFFECTING MOST LOCATIONS ALONG AND WEST OF I-65...SO WILL CARRY TSRA OR SHRA VCTS WITH CB AT SDF AND BWG BETWEEN ROUGHLY 18Z AND 21Z...WITH A 1-2 HOUR LAG AT LEX. TOO DIFFICULT TO TIME OTHER PRECIPITATION IMPULSES...SO AFTER THAT...WILL LIKELY ONLY CARRY VCSH. VSBYS/CIGS WILL CONTINUE TO BE PROBLEMATIC AND LIFR OR WORSE AT SDF AND LEX AFTER 00Z...WITH POTENTIAL FOR DENSE FOG (VLIFR VSBYS). BWG SHOULD BE IN THE MVFR-IFR RANGE FOR CIGS/VSBYS AFTER 00Z. IF THE WARM FRONT SAGS AS FAR SOUTH AS BWG HOWEVER...WOULD HAVE WORSE CONDITIONS THERE THEN. && .LMK WATCHES/WARNINGS/ADVISORIES... KY...NONE. IN...NONE. && SHORT TERM...AL LONG TERM....AML AVIATION...AL
Hazardous weather outlook, Dec 9, 3:51 PM EST, 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 351 PM EST SUN DEC 9 2007 INZ076>079-083-084-089>092-KYZ023>043-045-049-102100- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-CLARK KY- 351 PM EST (251 PM CST) SUN DEC 9 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND NORTH CENTRAL KENTUCKY. .DAY ONE...TONIGHT. NUMEROUS RAIN SHOWERS WILL BE POSSIBLE THIS EVENING...WITH BRIEF BUT HEAVY RAINFALL BEING THE ONLY THREAT. ADDITIONALLY...AREAS OF DENSE FOG WILL BE POSSIBLE TONIGHT MAINLY ACROSS SOUTH-CENTRAL INDIANA AND NORTH-CENTRAL KENTUCKY. SUDDEN REDUCTIONS IN VISIBILITY MAY BE POSSIBLE AFTER DARK TOWARD THE MONDAY MORNING COMMUTE...SO USE CAUTION IF VENTURING OUT TONIGHT OR BEFORE SUNRISE MONDAY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. A FRONT WILL MEANDER ACROSS THE REGION MONDAY THROUGH THURSDAY. MILD AND MOIST AIR WILL FLOW NORTH ALONG THE BOUNDARY...RESULTING IN THE POTENTIAL FOR NUMEROUS SHOWERS AND A FEW THUNDERSTORMS. THE BEST CHANCE FOR THUNDERSTORMS WILL BE TUESDAY NIGHT INTO EARLY THURSDAY MORNING AS THE FRONT PUSHES THROUGH THE REGION. THE MAIN THREATS WITH ANY OF THE STORMS WILL BE HEAVY RAINFALL...CLOUD-TO- GROUND LIGHTNING...AND GUSTY WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT INSTANCES OF DENSE FOG...HEAVY RAINFALL OR RAINFALL TOTALS TO THE NATIONAL WEATHER SERVICE IN LOUISVILLE. KYZ046>048-053>057-061>067-070>078-081-082-102100- WASHINGTON KY-MERCER KY-JESSAMINE KY-LARUE KY-MARION KY-BOYLE KY- GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY- ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- 351 PM EST (251 PM CST) SUN DEC 9 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL KENTUCKY. .DAY ONE...TONIGHT. SHOWERS AND A FEW THUNDERSTORMS WILL BE POSSIBLE DURING THE EVENING AND OVERNIGHT HOURS. ANY THUNDERSTORM THAT OCCURS WILL PRODUCE CLOUD-TO-GROUND LIGHTNING...VERY HEAVY RAINFALL AND POSSIBLY GUSTY WINDS. AFTER MIDNIGHT...PATCHY DENSE FOG WILL BE POSSIBLE AS WELL. VISIBILITIES MAY BE REDUCED TO BELOW A HALF MILE AT TIMES AFTER MIDNIGHT TOWARD THE MONDAY MORNING COMMUTE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. A FRONT WILL MEANDER ACROSS THE REGION MONDAY THROUGH THURSDAY. MILD AND MOIST AIR WILL FLOW NORTH ALONG THE BOUNDARY...RESULTING IN THE POTENTIAL FOR NUMEROUS SHOWERS AND A FEW THUNDERSTORMS. THE BEST CHANCE FOR THUNDERSTORMS WILL BE TUESDAY NIGHT INTO EARLY THURSDAY MORNING AS THE FRONT PUSHES THROUGH THE REGION. THE MAIN THREATS WITH ANY OF THE STORMS WILL BE HEAVY RAINFALL...CLOUD-TO- GROUND LIGHTNING...AND GUSTY WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT INSTANCES OF DENSE FOG...HEAVY RAINFALL OR RAINFALL TOTALS TO THE NATIONAL WEATHER SERVICE IN LOUISVILLE. AML/AL
In the hours before
Special weather statement, Dec 9, 12:27 PM EST, 4 hours 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 1227 PM EST SUN DEC 9 2007 INZ076>079-083-084-089>092-KYZ023>025-028>034-038-045-053-091900- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-HARDIN KY-BULLITT KY-JEFFERSON KY- OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-SPENCER KY-NELSON KY- LARUE KY- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG... ELIZABETHTOWN...FORT KNOX...MOUNT WASHINGTON...SHEPHERDSVILLE... LOUISVILLE...LA GRANGE...BEDFORD...NEW CASTLE...SHELBYVILLE... TAYLORSVILLE...BARDSTOWN...HODGENVILLE 1227 PM EST SUN DEC 9 2007 /1127 AM CST SUN DEC 9 2007/ ...SHOWERS AND THUNDERSTORMS OVERSPREADING THE REGION THIS AFTERNOON... A LARGE CLUSTER OF SHOWERS AND THUNDERSTORMS MOVING NORTHEAST AT 40 TO 50 MPH WILL AFFECT SOUTH CENTRAL INDIANA AND ALL OF NORTH CENTRAL KENTUCKY DURING THE EARLY AFTERNOON HOURS. RAIN AND SCATTERED THUNDERSTORMS WILL REACH LOUISVILLE BETWEEN 1230 AND 1 PM EST...THEN AREAS EAST OF THE CITY AFTER 1 PM. SOME OF THE RAIN WILL BE HEAVY WHICH WILL CAUSE PONDING OF WATER ON ROADS...UNDERPASSES...AND LOW LYING AREAS AS WELL AS REDUCED VISIBILITIES. RAINFALL AMOUNTS BETWEEN NOON AND 3 PM EST SHOULD AVERAGE FROM ONE QUARTER TO THREE QUARTERS OF AN INCH...BUT SOME LOCATIONS MAY RECEIVE UP TO ONE AND ONE HALF INCHES OF RAIN. THIS MAY ALSO CAUSE RISES IN CREEKS AND SMALL STREAMS...ESPECIALLY OVER PARTS OF SOUTH CENTRAL INDIANA WHICH EXPERIENCED MODERATE TO HEAVY RAIN ALREADY THIS MORNING. USE EXTREME CAUTION IF DRIVING AND SLOW DOWN. KYZ026-027-061>063-070-071-091900- OHIO KY-GRAYSON KY-BUTLER KY-EDMONSON KY-HART KY-LOGAN KY- WARREN KY- INCLUDING THE CITIES OF...BEAVER DAM...LEITCHFIELD...MORGANTOWN... BROWNSVILLE...MUNFORDVILLE...RUSSELLVILLE...BOWLING GREEN 1127 AM CST SUN DEC 9 2007 ...SHOWERS AND A FEW THUNDERSTORMS EXPECTED THROUGH EARLY AFTERNOON... A CLUSTER OF RAIN AND EMBEDDED THUNDERSTORMS MOVING NORTHEAST AT 40 TO 50 MPH WILL AFFECT PARTS OF SOUTH CENTRAL KENTUCKY THROUGH EARLY AFTERNOON. LOCATIONS NEAR AND WEST OF INTERSTATE 65 AND ALONG AND EAST OF THE WILLIAM NATCHER PARKWAY SHOULD EXPERIENCE THE MOST WIDESPREAD RAINFALL...OR FROM BOWLING GREEN NORTHWARD. SOME OF THE RAIN WILL BE HEAVY AT TIMES WHICH WILL CAUSE PONDING OF WATER ON ROADS...UNDERPASSES...AND LOW LYING AREAS. RAINFALL AMOUNTS THROUGH 2 PM CST SHOULD AVERAGE FROM ONE QUARTER TO ONE HALF INCH WITH A SOME LOCATIONS RECEIVING FROM ONE HALF TO ONE INCH. THE RAIN WILL THEN DIMINISH AFTER ABOUT 2 PM CST. USE EXTRA CAUTION IF DRIVING AND SLOW DOWN. TWF
The office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 8, 7:12 PM EST | Dense Fog Advisory | LMK | Adair, Allen, Barren, Butler, Casey, Clinton and 11 more | 9 hr |
Nearby
Flash Flood Warnings in Kentucky, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.